• The contraceptive injection and arousal.

    1403475925
    scorebitch [sign in to see picture]
    • Rank: Major
    • Posts: 44
    • Joined: 18 Jun 2013

    Sorry if this is not in the correct place?

    So, I have been on and off the injection for years, it was used for non sexual medical reasons when I was in my teens. I've never had any problems with it before. I don't know if I was getting the same injection everytime or not.

    However a year ago I went on the injection, and since then I've not had much of a sex drive at all. I have ALWAYS had a very strong drive. My friends would joke about it, it's kind of what I was known for. i don't have sex for personal reasons but i have always been a heavy masturbator, until this one time on the injection. It used to be several times a day. Minimum 2 times in a day.

    Now it'll be once maybe in a month.maybe in 2 months, I'll THINK about it. I don't even necessarily get worked up or do anything about it. It's such a strange feeling to me. I feel a bit empty since this all. I've recently been trying to get myself a bit excited again.

    I know as you get older your drive can change but this happened so quickly after the injection. Plus it seems too drastically different. To go from being so aroused so often to almost nothing at all.

    I was wondering if anyone else has had this experience?

    If so, did your drive come back eventually on it's own? Did you do anything to encourage yourself?

    Although I have to note I don't enjoy pornography, but that's for unrelated reasons. Just in case anyone wanted to suggest that.

    1403477086
    VirginAngel [sign in to see picture]
    • Rank: General
    • Posts: 890
    • Joined: 1 Mar 2014

    I'm nervous about long term contraceptive effects like this after having the implant yesterday.

    1403478603
    scorebitch [sign in to see picture]
    • Rank: Major
    • Posts: 44
    • Joined: 18 Jun 2013

    I've had a few friends who have gotten the implant and they'd never been affected if thats anything!

    But again, I never had any issue with the injection before. I think that was my 4th or 5th time on it?

    Which doesn't seem like that much but one of the reasons I was on it was to stop my period (again not for sexual activity reasons). After 3 months I think, it stops working as a contraception, however I would not get my period for a whole year after I came off it, so I never needed to get it regularly.

    It's a shame, I was hoping someone might have some ideas!

    I guess the best thing to do is go to the doctor about it, but I don't want them to put me on any medication as I'm on enough right now.

    1403479384
    Blueeyes82 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1490
    • Joined: 19 Sep 2010

    i have the implant and it doesn't effect my sex drive but the injection did :(

    1403479468
    scorebitch [sign in to see picture]
    • Rank: Major
    • Posts: 44
    • Joined: 18 Jun 2013

    Hi blueeyes, how long did it take you to go back to your usual self?

    1403549144
    Gentle giant [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2467
    • Joined: 12 Sep 2010

    I've had the snip so my Wife didn't have to take anything, it was the best thing we ever did. Had a big discussion about it. Once we had a child of each sex I said If I past away I would want my Wife to be able to have more children if my OH past on I wouldn't want more.

    The sex has been great since and no issues.

    Post a reply to this thread

    Please sign in to post messages to the forum.